# SDR UPS05444386

- Difficulty date: April 11, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B09637Y1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FX EXTERNAL SKIN SURFACE RT POTABLE WATER TANK SERVICE CONNECTOR ATT DOUBLER FOUND SURFACE CORROSION AT STA 975 TO STA 980.  CORROSION BLEND OUT 0.040 INCH BY 1 INCH BY 3 INCH EXCEED SRM 53-30-01 FIG 1 LIMITS, DOUBLER REPLACED AS PER SRM 51-10-01 PG 9.
